# SDR RRXA10777

- Difficulty date: February 14, 2001
- Submitted: July 25, 2001
- Operation: Air carrier
- Aircraft: N801GP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46039
- Aircraft time: 79,863 hours, 31,419 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 56551671
- Condition: Delaminated
- Location: #3 Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND DELAMINATION DAMAGE TO L/H WING #3 SPOILER PANEL AT #3 SPOILER, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED ARE IAW DC-8 SRM 51-1-8. RECEIVED PART AND INSTALLED IAW DC-8 MM 27-61-1.
